That is a lot. I would definitely taper. And ask a doctor or call a pharmacy. Withdrawal from xanax puts you at risk for seizures and can be life-threatening. Don't panic, just get informed and start tapering.
Hey Neil! I'm really glad u asked about the benzos. b/c withdrawal from benzos., especially xanax, is very very dangerous! Even if you have only been taking them for a week or two. And you have been taking 3 major benzodiazepines(lorazepam(ativan), diazepam(valium), and alprozalam(xanax). The withdrawal from benzos. is much more dangerous than even opiate withdrawal including heroin. Fatalities are rare from oipate withdrawal, not as rare with benzo. withdrawal. Your man concerns in the first month or so are going to be seizures and stroke. I have seen even the youngest healthiest people have seizures and stroke in the fist week of stopping xanax cold turkey just b/c they didn't know and doctors did not inform them, making the doctor liable for whatever happened to them. I've been on xanax for about 3 years and my doctor has never mentioned anything to me about the withdrawal but he has never denied me a refill, and if I wanted to stop taking them he could definitely go to prison and lose his license if he did not tell me not to stop taking them at once and how to taper them off. Since you have taken some weight loss products your heart is already at more risk to the dangers of benzo withdrawal. Don't go an entire day without taking any xanax!!! Taper them down slowly, you cannot safely be off of benzos by monday. xoxo- D.
i have had a horrible experience with klonipin..I was on it for about, not for a buzz but for anxiety., i took it as presribed and got off without telling my doctor and without reading about withdrawals, so i had not clue what was going on with me,it was horrible and hell. it lasted 13 days and never slept lost so much weight, i really felt i was going to have a seizure and still did not realize it was getting of off them that did that..I wish i would of tapered or told my doctor sooner..when i did tell him they were almost over and he put me on lexapro and i think if i would of gotten on that before it would of helped alot..I will soon be w/d for hydro's and i hope it is not as bad as klonipin..I wish you well and please taper..GOOD LUCK
I cannot go to work, under the influence of any benzo's. In saying that if I have a high tolerance, might get away with 1mg and mid morning and if still getting ang withdrawl symptons another 1mg in the afretnoon.
I have to go back to worktotally compos mentos, and if they suspect I have been taking anythin, so I wail have to be very careful.
I've been told that if I dont folow my doctors advice,ie take anything other than Citalopram, then "that would be an issue"
When I was sent home from work, in tears, my nice line manage pointed out that if I hadn't mentioned depression in my aplication, that coud lead to immediate termination. Only been there for 4 years.
Just neeed to go in on mondayand look and act drug free - will take somd 1/2 1mg Xanaxif I feel to jittery. That doeseage is unlikely to affect my general performance, but will take it as it goes!
More worrieed anout gettting sacked.
Thanks for all your advice - I'll let you know on Monday how I egt on.
Nickname at google mail
so that generic xanax, does it make you gain weight or does it make you lose wieght. I just wanted to know because today is my first day on the pills and thats one of my main concerns. Also withdrawls i dont even know what they are. One other thing what does taper mean? please answer me back
Withdrawls are something that you are going to learn about in a short while if you continue with Xanax, any other Benzodiazepene, or Opiate. That's one of the reasons we are all here. It's because we want to get off of these things. We have experienced withdrawls i.e.... Violent diarreah, sweats, chills, insomnia, achey feeling, depressed, anxious, and the list goes on. It's no fun. There is nothing worse than withdrawing from an opiate or Benzo....
Taper means to gradually reduce your intake of a particular drug. In essence, it is a method in which allows your body to accept drug at a lower dosage without causing your body to experience withdrawl symptoms. It essentially allows the user to come off of a particular drug and only experience mild or accute withdrawl symptoms such as mild diarreah. How's that for an answer?
Gotta tell ya... that one is all mine. No Google or nothing like that. That is MY definition of "taper". ;)